# SDR CA041217004

- Difficulty date: November 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 36,784 hours
- Engine: Lyc ALF502R5
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Link
- Part number: HC536H04230
- Condition: Unserviceable
- Location: Wing To Body
- Part time: 37,986 hours, 37,221 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTIONS CARRIED OUT ON THE ABOVE NOTED ACRFT FOR THE LEASE RETURN,  ENGINEERS FOUND WING TO FUSELAGE CONNECTING LINKS AT REAR SPAR FITTING S, FRAME 29 CORRODED IN THE BORE ON BOTH ENDS OF THE LINKS. BOLTS ASSOCIATED WITH THE LINKS WERE ALSO CORRODED UNDER THE HEAD AND AROUNDTHE UNDER CUT AREA OF THE THREADED END OF THEBOLT.  INITIAL THRESHOLD FOR THESE INSPECTIONS IS AT 24000 FLTS AND THE REPEAT WAS TO BE DONE AT 12000 FLIGHTS THE TWO AIRCRAFT THAT HAVE HAD THE INSPECTIONS CARRIED OUT ON WERE ON A SAMPLING PROGRAM AND BEING TRACKED ACCORDINGLY.REPLACEMENT PARTS WERE ORDERED AND ARE INSTALLED ON THE ABOVE NOTED AIRCRAFT.
